# SDR DALA2015102506490

- Difficulty date: October 23, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERIOR FRAME THE VERTICAL SUPPORT STIFFNER FOUND CORRODED ALONG THE INSIDE DOOR FRAME, JUST BELOW THE OPEN/CLOSE INSIDE HANDLE. CLEANED VERTICAL SUPPORT STIFFENER ON L-1 DOOR.  EVALUATED AREA AND FOUND CORROSION IAW SRM'S 51-10-02 AND AMM 51-21-00.  FOUND TO BE OUT OF LIMITS IAW SRM 52-10-02 AFTER REMOVING CORROSION IAW SRM 51-10-02.  REMOVED STIFFENER IAW SRM 51-40-02.  FABRICATED NEW STIFFNER IAW DWG 141N6100, PO REV B, ST-00002343, PN 7075 T6.250 LOCATED AND DRILLED HOLES IAW SRM 51-10-02. ALODINED AND PRIMED PART IAW SRM 51-10-02.  TOP COATED STIFFNER IAW AMM 51-21-15. INSTALLED NUT PLATE IAW SRM 51-40-02.  INSTALLED VERTICAL SUPPORT STIFFENER ON L-1 DOOR IAW SRM 51-40-02 AND DWG 141N6100, REV B THE ORIGNAL MATERIAL THICKNESS WAS .250 ON THE OLD STIFFENER THE MATERIAL LOSS WAS .025.
